# SDR DHL9770139C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AT FLOORBEAM UNDERSIDE AT FASTENER HOLES, BS 1110 BETWEEN RBL 22 AND RBL 42.  CUT OUT DAMAGED AREA AT RBL 36.5 TO 38.25 PER SRM 53-10-8, 1.5 BY 1.  REMOVED SURFACE CORROSION RBL 22 TO 42 PER SRM 51-10-6. LESS THAN .003 MATERIAL REMOVED.  INSTALLED REPAIR AT BS 1110 BETWEEN RBL 22 TO 42 FLOORBEAM PER SRM 51-30-2, 53-10-2.  AREA OF REPAIR RBL 36.5 TO 38.25, N/R5121.
